FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Variational bayesian orthogonal nonnegative matrix factorization over the stiefel manifold

Rahiche, Abderrahmane et Cheriet, Mohamed. 2022. « Variational bayesian orthogonal nonnegative matrix factorization over the stiefel manifold ». IEEE Transactions on Image Processing, vol. 31. pp. 5543-5558.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Cheriet, Mohamed
Affiliation: Génie des systèmes
Date Deposited: 13 Sep 2022 16:15
Last Modified: 13 Sep 2022 16:15
URI: https://espace2.etsmtl.ca/id/eprint/25176

Actions (login required)

View Item View Item